Alert archive / Arkansas / Wind Advisories in 2008
Wind Advisory 6, NWS Memphis, TN
NWS Memphis, TN issued this wind advisory at Feb 4, 2008, 3:26 AM CST for 12 counties in Arkansas; 4 counties in Mississippi; Dunklin County, Pemiscot County, Missouri. It took effect at Feb 4, 2008, 11:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 4, 2008, 3:26 AM CST (09:26 UTC)
- In effect from
- Feb 4, 2008, 11:00 AM CST
- Expired
- Feb 4, 2008, 7:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Memphis, TN
Counties Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lawrence County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, Randolph County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Coahoma County, MS, Quitman County, MS, Tallahatchie County, MS, Tunica County, MS
The radar
The Memphis radar (KNQA), 58 km from the middle of the area, began a volume at 09:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 9.4 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -227 J/kg
- Mixed-layer LCL
- 534 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 277 m²/s²
- 0-3 km storm-relative helicity
- 393 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMEG 040926 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 326 AM CST MON FEB 4 2008 ...STRONG AND GUSTY SOUTH WINDS WILL OCCUR ACROSS PARTS OF NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL LATE THIS MORNING AND AFTERNOON... ARZ008-009-017-018-026-027-035-MOZ113-041730- /O.NEW.KMEG.WI.Y.0006.080204T1700Z-080205T0000Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-CROSS-DUNKLIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...WYNNE...KENNETT 326 AM CST MON FEB 4 2008 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM CST THIS AFTERNOON. THE COMBINATION OF LOW PRESSURE MOVING INTO THE SOUTHERN PLAINS ALONG WITH HIGH PRESSURE ALONG THE EAST COAST WILL CAUSE STRONG AND GUSTY SOUTH WINDS TO DEVELOP ACROSS THE ADVISORY AREA BY THIS AFTERNOON. WIND SPEEDS AROUND 25 MPH WITH GUSTS UP TO NEAR 35 MPH CAN BE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. $$ JCL
3 follow-up statements
000 WWUS74 KMEG 041743 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 1143 AM CST MON FEB 4 2008 ...STRONG AND GUSTY SOUTH WINDS WILL OCCUR ACROSS PARTS OF NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL LATE THIS MORNING AND AFTERNOON... ARZ028-036-048-049-058-MOZ115-MSZ007-010-011-020-050000- /O.EXA.KMEG.WI.Y.0006.000000T0000Z-080205T0000Z/ MISSISSIPPI-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-PEMISCOT- TUNICA-COAHOMA-QUITMAN-TALLAHATCHIE- INCLUDING THE CITIES OF...BLYTHEVILLE...WEST MEMPHIS... FORREST CITY...HELENA...CARUTHERSVILLE...TUNICA...CLARKSDALE 1143 AM CST MON FEB 4 2008 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE COMBINATION OF LOW PRESSURE MOVING INTO THE SOUTHERN PLAINS ALONG WITH HIGH PRESSURE ALONG THE EAST COAST WILL CAUSE STRONG AND GUSTY SOUTH WINDS TO DEVELOP ACROSS THE ADVISORY AREA BY THIS AFTERNOON. WIND SPEEDS AROUND 25 MPH WITH GUSTS UP TO NEAR 35 MPH CAN BE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. $$ ARZ008-009-017-018-026-027-035-MOZ113-050000- /O.CON.KMEG.WI.Y.0006.000000T0000Z-080205T0000Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-CROSS-DUNKLIN- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...WYNNE...KENNETT 1143 AM CST MON FEB 4 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. THE COMBINATION OF LOW PRESSURE MOVING INTO THE SOUTHERN PLAINS ALONG WITH HIGH PRESSURE ALONG THE EAST COAST WILL CAUSE STRONG AND GUSTY SOUTH WINDS TO DEVELOP ACROSS THE ADVISORY AREA BY THIS AFTERNOON. WIND SPEEDS AROUND 25 MPH WITH GUSTS UP TO NEAR 35 MPH CAN BE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. $$ SJM
000 WWUS74 KMEG 042053 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 253 PM CST MON FEB 4 2008 ...STRONG AND GUSTY SOUTH WINDS WILL CONTINUE ACROSS THE DELTA REGION OF THE MID SOUTH THIS EVENING AND ACROSS THE ENTIRE MID SOUTH WEDNESDAY AFTERNOON AND EVENING... ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ007- 010-011-020-050500- /O.NEW.KMEG.WI.Y.0007.080205T1800Z-080206T0600Z/ /O.EXT.KMEG.WI.Y.0006.000000T0000Z-080205T0100Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- TUNICA-COAHOMA-QUITMAN-TALLAHATCHIE- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...TUNICA...CLARKSDALE 253 PM CST MON FEB 4 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CST THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 12 PM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... A WIND ADVISORY IS IN EFFECT UNTIL 7 PM CST THIS EVENING. THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ALSO ISSUED AN ADDITIONAL WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT. THE COMBINATION OF LOW PRESSURE MOVING INTO THE SOUTHERN PLAINS ALONG WITH HIGH PRESSURE ALONG THE EAST COAST WILL CAUSE STRONG AND GUSTY SOUTH WINDS ACROSS THE ADVISORY AREA THROUGH EARLY THIS EVENING. WIND SPEEDS AROUND 25 MPH WITH GUSTS UP TO NEAR 35 MPH CAN BE EXPECTED. STRONG WINDS WILL REDEVELOP IN ADVANCE OF A STRONG COLD FRONT TUESDAY AFTERNOON AND CONTINUE UNTIL AFTER FRONTAL PASSAGE TUESDAY NIGHT. WIND SPEEDS AROUND 25 MPH WITH GUSTS UP TO NEAR 35 MPH CAN BE EXPECTED ONCE AGAIN. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. $$ MSZ001>006-008-009-012>017-021>024-TNZ001>004-019>021-048>055- 088>092-050500- /O.NEW.KMEG.WI.Y.0007.080205T1800Z-080206T0600Z/ DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TATE-PRENTISS- PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN- CHICKASAW-MONROE-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL- LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON- DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...SOUTHAVEN...OLIVE BRANCH...CORINTH... IUKA...BOONEVILLE...BATESVILLE...OXFORD...NEW ALBANY...TUPELO... AMORY...ABERDEEN...UNION CITY...MARTIN...DRESDEN...PARIS... DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...COVINGTON...JACKSON... LEXINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS... MILLINGTON...SOMERVILLE...BOLIVAR...SAVANNAH 253 PM CST MON FEB 4 2008 ...WIND ADVISORY IN EFFECT FROM 12 PM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT. STRONG WINDS WILL DEVELOP IN ADVANCE OF A STRONG COLD FRONT TUESDAY AFTERNOON AND CONTINUE UNTIL AFTER FRONTAL PASSAGE TUESDAY NIGHT. WIND SPEEDS AROUND 25 MPH WITH GUSTS UP TO NEAR 35 MPH CAN BE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. $$ SJM
000 WWUS74 KMEG 050114 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 714 PM CST MON FEB 4 2008 ...STRONG AND GUSTY WINDS CAN BE EXPECTED ACROSS THE ENTIRE MIDSOUTH TUESDAY AFTERNOON AND EVENING... ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ007- 010-011-020-051030- /O.EXP.KMEG.WI.Y.0006.000000T0000Z-080205T0100Z/ /O.CON.KMEG.WI.Y.0007.080205T1800Z-080206T0600Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- TUNICA-COAHOMA-QUITMAN-TALLAHATCHIE- INCLUDING THE CITIES OF...WALNUT RIDGE...PARAGOULD...JONESBORO... HARRISBURG...BLYTHEVILLE...WYNNE...WEST MEMPHIS...FORREST CITY... HELENA...KENNETT...CARUTHERSVILLE...TUNICA...CLARKSDALE 714 PM CST MON FEB 4 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... ...WIND ADVISORY HAS EXPIRED... A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT. STRONG WINDS WILL DEVELOP IN ADVANCE OF A STRONG COLD FRONT TUESDAY AFTERNOON AND CONTINUE UNTIL AFTER FRONTAL PASSAGE TUESDAY NIGHT. WIND SPEEDS AROUND 25 MPH WITH GUSTS UP TO NEAR 35 MPH CAN BE EXPECTED. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ MSZ001>006-008-009-012>017-021>024-TNZ001>004-019>021-048>055- 088>092-051030- /O.CON.KMEG.WI.Y.0007.080205T1800Z-080206T0600Z/ DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TATE-PRENTISS- PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-ITAWAMBA-YALOBUSHA-CALHOUN- CHICKASAW-MONROE-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL- LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON-CHESTER-HENDERSON- DECATUR-SHELBY-FAYETTE-HARDEMAN-MCNAIRY-HARDIN- INCLUDING THE CITIES OF...SOUTHAVEN...OLIVE BRANCH...CORINTH... IUKA...BOONEVILLE...BATESVILLE...OXFORD...NEW ALBANY...TUPELO... AMORY...ABERDEEN...UNION CITY...MARTIN...DRESDEN...PARIS... DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON...COVINGTON...JACKSON... LEXINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS... MILLINGTON...SOMERVILLE...BOLIVAR...SAVANNAH 714 PM CST MON FEB 4 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TUESDAY TO MIDNIGHT CST TUESDAY NIGHT. STRONG WINDS WILL DEVELOP IN ADVANCE OF A STRONG COLD FRONT TUESDAY AFTERNOON AND CONTINUE UNTIL AFTER FRONTAL PASSAGE TUESDAY NIGHT. WIND SPEEDS AROUND 25 MPH WITH GUSTS UP TO NEAR 35 MPH CAN BE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. $$ MBS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Feb 3, 8:53 PM CST, 6 hours 33 minutes earlier.
Area forecast discussion, Feb 3, 8:53 PM CST, 6 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 853 PM CST SUN FEB 3 2008 .DISCUSSION...SURFACE ANALYSIS PLACES A WARM FRONT FROM THE OHIO RIVER VALLEY BACK THROUGH MISSOURI/KANSAS INTO A LOW CENTERED ACROSS SOUTHEAST COLORADO. ACROSS THE LOWER MISSISSIPPI VALLEY...WATER VAPOR SATELLITE/UPPER AIR WIND PROFILERS/00Z RAOBS INDICATE SEVERAL SHORTWAVES EMBEDDED WITHIN SOUTHWEST FLOW ALOFT. ACROSS THE MID SOUTH...TEMPERATURES WERE PRIMARILY IN THE 50S WITH AN ADDITIONAL WARM FRONT ACROSS SOUTHERN ARKANSAS AND SOUTHERN MISSISSIPPI. LATEST SHORT TERM MODEL TRENDS INDICATE WARM FRONT SOUTH OF THE FORECAST AREA WILL BEGIN TO MOVE NORTH...MOVING THROUGH THE MID SOUTH MONDAY MORNING. CONVECTIVE INSTABILITY WILL REMAIN ELEVATED DURING THE OVERNIGHT HOURS AND CURRENT FORECAST GRIDS HANDLING TRENDS WELL. HOWEVER...WILL STILL NEED TO UPDATE TO ADD FOG FOR THE OVERNIGHT HOURS FOR AREAS ESPECIALLY ACROSS PORTIONS OF NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL WHERE SURFACE VISIBILITIES HAVE BEEN LOWER DUE TO LIGHTER WINDS/WARM AIR ADVECTION. UPDATED GRIDS WILL BE PUBLISHED SHORTLY. .PREV DISCUSSION...ISSUED 235 PM CST SUN FEB 3 2008 WARM FRONT CURRENTLY LOCATED OVER CENTRAL MISSISSIPPI WILL SURGE NORTHWARD TONIGHT. AS A RESULT TEMPERATURES WILL ACTUALLY RISE DURING THE OVERNIGHT HOURS THUS LOWS SHOULD OCCUR AT 00Z. THE LARGE AREA OF PRECIP CURRENTLY OVER NORTH MISSISSIPPI WILL PUSH NORTHEASTWARD INTO NORTH ALABAMA AND MIDDLE TENNESSEE DURING THE EARLY EVENING HOURS. ONLY ISOLATED SHOWERS TO REMAIN OVER THE CWA DURING THE OVERNIGHT HOURS. HOWEVER LOW CLOUDS WILL STICK AROUND THE ENTIRE NIGHT. LOWS WILL BE IN THE 50S. BY MONDAY MORNING...A SECONDARY WARM FRONT/DEW POINT BOUNDARY WILL PUSH NORTHWARD OVER THE CWA...AND WILL BRING 60-65F DEWPOINTS INTO THE REGION. STRONG WARM AIR ADVECTION WILL HELP TO PRODUCE SOME MORNING SHOWERS OVER THE MIDSOUTH. MODELS ARE INDICATING LOW CLOUDS BREAKING UP MIDDAY WHICH MAY BRING SOME PEAKS OF SUN TO THE AREA DURING THE AFTERNOON. TEMPERATURES WILL SHOOT UP AS A RESULT AND SOME RECORD HIGHS MAY BE BROKEN ON MONDAY. EXPECT READINGS IN THE LOWER TO MID 70S. IN ADDITION...SHOWERS AND THUNDERSTORMS MAY DEVELOP IN THE AFTERNOON AS A SHORTWAVE MOVES INTO THE REGION IN COMBINATION WITH A 60KT LOW LEVEL JET THAT WILL BE OVER THE AREA. IF THE SUN DOES PEAK OUT...MAY ENHANCE THE POTENTIAL OF SOME STORMS BECOMING STRONG TO SEVERE DURING THE AFTERNOON/EVENING HOURS. MONDAY NIGHT...SHORTWAVE PUSHES OUT OF THE AREA...ENDING PRECIP CHANCES DURING THE EVENING HOURS. EXPECT MUCH OF MONDAY NIGHT TO BE DRY. STRATUS SHOULD REDEVELOP DURING THE OVERNIGHT HOURS AND WILL BRING CLOUDY CONDITIONS TO THE CWA BY 12Z. LOWS WILL BE VERY MILD WITH READINGS IN THE 60S. TUESDAY THROUGH TUESDAY EVENING...MAJOR SEVERE WEATHER OUTBREAK IS POSSIBLE DURING AFTERNOON AND EVENING HOURS AHEAD OF AN APPROACHING COLD FRONT. MODELS SHOWING A SFC LOW DEVELOPING OVER CENTRAL ARKANSAS DURING THE MORNING WHICH MOVES NORTHEAST INTO SOUTHEAST MISSOURI DURING THE AFTERNOON HOURS. THIS HELPS TO PRODUCE HELICITY VALUES NEAR 300 M2/S2. DEWPOINTS WILL ALREADY BE IN THE LOWER TO MID 60S AS THE FRONT MOVES INTO THE REGION. THE CWA WILL ALSO BE IN THE RIGHT ENTRANCE REGION OF AN 140 KT UPPER LEVEL JET. IN ADDITION...A STRONG 70 KT LOW LEVEL JET WILL BE IN PLACE OVER THE REGION. THE ONLY QUESTION WILL BE THE AMOUNT OF INSTABILITY. MORNING CLOUDS MAY HANG ON INTO THE AFTERNOON HOURS ALTHOUGH MODELS INDICATE POTENTIAL BREAKS IN CLOUD COVER OVER EASTERN SECTIONS OF THE CWA DURING THE LATE AFTERNOON HOURS. EVEN WITH THE CLOUDS...EXPECT CAPE VALUES NEAR 1000 J/KG WHICH SHOULD BE ENOUGH TO PRODUCE SEVERE STORMS. DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES WILL ALL BE THREATS FROM THE STORMS. IN ADDITION...STRONG SOUTHERLY WINDS AHEAD OF THE FRONT MAY PRODUCE WIND SPEEDS OF 25 MPH OR GREATER ON TUESDAY THUS A WIND ADVISORY MAY BE NEEDED. TEMPERATURES WILL BE WARM WITH HIGHS IN THE UPPER 60S TO LOWER 70S. WEDNESDAY THROUGH THURSDAY...HIGH PRESSURE MOVES INTO THE CWA. WEDNESDAY WILL BE MUCH COLDER BEHIND THE FRONT. EXPECT HIGHS IN THE 40S. LOWS WILL BE IN THE MID TO UPPER 20S. HIGHS WILL REBOUND ON THURSDAY AS HIGHS SHIFTS EAST. EXPECT HIGHS ON THURSDAY IN THE 50S FOR THE MOST PART. THURSDAY NIGHT AND FRIDAY...A SHORTWAVE WILL MOVE THROUGH THE REGION. DON/T EXPECT ANY PRECIP WITH THE SHORTWAVE ALTHOUGH THERE WILL BE AN INCREASE IN CLOUDS. HIGHS WILL BE IN THE 50S WITH LOWS IN THE 30S. FRIDAY NIGHT THROUGH NEXT WEEKEND...HIGH PRESSURE WILL DOMINATE THE WEATHER. TEMPERATURES WILL BE NEAR NORMAL WITH READINGS IN THE 50S WITH LOWS IN THE 30S. && .PRELIMINARY POINT TEMPS/POPS... MEM 57 73 65 72 / 30 40 40 90 MKL 55 72 63 73 / 30 40 40 90 JBR 53 71 62 67 / 30 40 50 90 TUP 56 74 63 75 / 80 40 30 80 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && KRM
Hazardous weather outlook, Feb 3, 4:43 AM CST, 22 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 443 AM CST SUN FEB 3 2008 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-041200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 443 AM CST SUN FEB 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT AS A WARM FRONT MOVES INTO THE MID-SOUTH FROM THE SOUTHWEST. THUNDERSTORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON INTO MONDAY NIGHT...MAINLY ALONG AND WEST OF A LINE FROM UNION CITY TENNESSEE TO HOLLY SPRINGS MISSISSIPPI TO CHARLESTON MISSISSIPPI. UNSEASONABLY WARM...MOIST AND UNSTABLE AIR WILL PUSH INTO THE AREA MONDAY AND MONDAY NIGHT ON INCREASING SOUTH WINDS. SCATTERED THUNDERSTORMS ARE EXPECTED WITH A FEW POSSIBLY SEVERE. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGE HAIL...ALTHOUGH ISOLATED TORNADOES CAN NOT BE RULED OUT. THERE IS THE POTENTIAL FOR A WIDESPREAD SEVERE WEATHER OUTBREAK ACROSS THE MID-SOUTH TUESDAY. A STRONG COLD FRONT WILL MOVE INTO THE AREA FROM THE WEST TUESDAY COLLIDING WITH THE UNSEASONABLY WARM...MOIST AND UNSTABLE AIR IN PLACE. DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE ALONG WITH THE THREAT OF TORNADOES. MID-SOUTHERNERS SHOULD KEEP TOUCH WITH THE LATEST FORECASTS CONCERNING THE SEVERE WEATHER POTENTIAL TUESDAY. A WIND ADVISORY WILL LIKELY BE NEEDED TUESDAY. SOUTH WINDS ARE FORECAST AROUND 25 MPH WITH GUSTS UP TO AROUND 40 MPH. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED MONDAY AFTERNOON INTO MONDAY NIGHT...BUT IS MORE LIKELY TUESDAY. JCL
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 2:53 PM CST | Wind Advisory | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lawrence and 6 more | 33 hr |
Nearby
Wind Advisories in Arkansas, 2008Wind Advisories in Mississippi, 2008Wind Advisories in Missouri, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.